# SDR SWIA2018051544668

- Difficulty date: April 6, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 39,133 hours, 35,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXTERNAL SKIN WAS FOUND GOUGED ON THE FWD SIDE OF THE EXTERNAL HANDLE.   REPAIRED THE DOOR SKIN IAW REO.
